RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 11, Pages 113–140 (Mi msb3954)  

The homological degree and Hopf's absolute degree

E. G. Sklyarenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A cohomological degree theory is constructed for continuous maps of topological manifolds, including manifolds with boundaries, with emphasis on the non-orientable case. Some applications are given, among which the most substantial is an extremely simple definition of Hopf's absolute degree (which coincides with the geometric degree).
Bibliography: 29 titles.

DOI: https://doi.org/10.4213/sm3954

Full text: PDF file (640 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:11, 1687–1713

Bibliographic databases:

UDC: 515.163
MSC: Primary 55M25; Secondary 55M20, 55N30, 55U20, 55U30, 57N65
Received: 08.10.2007

Citation: E. G. Sklyarenko, “The homological degree and Hopf's absolute degree”, Mat. Sb., 199:11 (2008), 113–140; Sb. Math., 199:11 (2008), 1687–1713

Citation in format AMSBIB
\Bibitem{Skl08}
\by E.~G.~Sklyarenko
\paper The homological degree and Hopf's absolute degree
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 11
\pages 113--140
\mathnet{http://mi.mathnet.ru/msb3954}
\crossref{https://doi.org/10.4213/sm3954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2485377}
\zmath{https://zbmath.org/?q=an:1162.55003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008SbMat.199.1687S}
\elib{http://elibrary.ru/item.asp?id=20425518}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 11
\pages 1687--1713
\crossref{https://doi.org/10.1070/SM2008v199n11ABEH003977}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264258100005}
\elib{http://elibrary.ru/item.asp?id=13570986}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-66149146317}


Linking options:
  • http://mi.mathnet.ru/eng/msb3954
  • https://doi.org/10.4213/sm3954
  • http://mi.mathnet.ru/eng/msb/v199/i11/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:355
    Full text:103
    References:36
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020